# SDR SWAA2020090112129

- Difficulty date: August 11, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E DEFLECTION CONTROL RIB HAS DONGADED HOLES ON O/B SIDE. / REPAIRED LEFT WING T/E DEFLECTION RIB IAW SRM 57-51-02-2R AND E.A. 20-157-01562(SA-M 326 ATTACHED: A1314525)
